# SDR SWAA2016081054698

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 31,740 hours, 18,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MAINTENANCE.
